# SDR 2022FA0000355

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: General aviation
- Aircraft: N80
- Make and model: Beech 300BEECH
- Aircraft serial: FF15
- Engine: Pwa PT6A60A
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 8210310
- Part serial: 2488175B
- Condition: Inoperative
- Location: Zone 400
- Part time: 4,957 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINE PRE-TAKEOFF PERFORMANCE RUNS, THE #2 PROP WOULD NOT COME OUT OF FEATHER.  MAINTENANCE TEAM INSPECTED THE ENGINE &PERFORMED ENGINE RUNS AND COULD NOT DUPLICATE THE DISCREPANCY.  OUT CAUTION, IT WAS DECIDED TO REPLACE THE RH ENGINE PROP GOVERNOR.
